# SDR DALA2025081105960

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP INTERNAL STRUCTURE HONEYCOMB DISBONDING AT OTEF STA 190+5 UNDER FLAP PANEL 666MT IB AREA.  RT WING O/B FLAP INTERNAL STRUCTURE HONEYCOMB REPAIRED AT OTEF STA 190+5 UNDER FLAP PANEL 666MT IB AREA IAW SRM 57- 53-01-2R-1, SRM51-70-10-2R-4, AND ERA 628185-14.REV 0. THE ERA 628185-14.REV 0 COMPARED AND COMPLIANCE WITH ERA 628185. REV.ORIGINAL.
